# SDR DALA2022121308033

- Difficulty date: December 10, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N941DB
- Make and model: Boeing 737-9
- Aircraft serial: 38688
- Aircraft time: 27,607 hours, 13,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Bs 500f-500g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND AT FWD CARGO INTERCOSTAL, BS 500F-500G. LOCATED, DRILLED AND INSTALLED A NEW BAFFLE IAW SRM 53-00-53-2R-5, AND SRM 51-40-02.
